# SDR IPXA2025062049027

- Difficulty date: May 7, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 29,063 hours, 4,316 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 142U774439
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  STRINGER CRACK, FWD SIDE OF STA 740 S-45L-LEVEL 1 (REPAIR) 1.PERFORM EO-93949-REQ1 REV.1 AND EI NO.F2025A53M-1033 REV.1 AND EGAT WORK SHEET NO.50299. 2.JOB COMPLETED.
